MathSciNet Relay Station
MathSciNet bibliographic data
MR2153291 35J05 (35J25 65N06)
Dosiyev, A. A.; Cival, S. A combined method for solving Laplace's boundary value problem with singularities. Int. J. Pure Appl. Math. 21 (2005), no. 3, 353–367.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement